跳到正文
收录说明
收录范围
保留计量方法研究、相关统计基础,以及实质涉及计量方法的应用、教程、比较和综述。书评、刊务及明确无关内容不公开;身份或相关性证据不足的记录保留待核,补充可靠材料后可重新判断。
当前期刊来源见下方官网链接及期刊目录。综合经济学与金融期刊逐篇筛查计量方向,证据不足时暂不公开。正刊、在线优先论文和已核实接收稿合并展示;按标题、可靠摘要、目录及身份匹配的出版社 JEL 分类核验相关性;计量类 JEL 与摘要相互印证,无 JEL 不直接排除。历史回补以可取得的注册题录和目录为准,不等于覆盖全部纸本。
日期与排序
默认按最近发表排序:正刊使用刊期,待刊使用上线日期;缺少上线日期时,排序参考登记或首次收录时间,并在卡片注明。更多筛选可选择出版状态和日期口径;卷期依据出版社元数据,不因待刊时间较长而推定已编入正刊。仅有月份或年份时,日期区间相交也会纳入。

日期精度:到日 5104 篇 · 到月 0 篇 · 到年 0 篇

分类与引用
领域和方法依据题名、摘要初步分类,可人工修正;分类不代表论文质量。引用数采用 OpenAlex 单条关联记录,不合计版本。
更新与 AI 解读
正常题录、可靠摘要与引用同步继续;日、周、月简报按核实的发表与修订日期汇总,历史补录保留在文献库。AI 解读依据可靠摘要或已核实原文片段,已有解读保留供阅读参考;缺少可靠材料的条目保持待解读,浏览页面不会触发生成。
5,104 篇论文
导出
BibTeX ↓RIS ↓RSS 订阅 ↗

Extensions of Kesten's Adaptive Stochastic Approximation Method

Kesten 自适应随机逼近方法的扩展

Kesten proposed a method for adjusting the coefficients of a scalar stochastic approximation process, and proved w.p. 1 convergence. A family of multidimensional processes for function minimization are treated here. Each method consists of a sequence of truncated one-dimensional procedures of the Kesten type. The methods seem to offer a number of advantages over the usual Kiefer-Wolfowitz procedures, and are more natural analogs of the schemes in common use in deterministic…

AI 解读阅读原文 ↗BibTeX ↓

Robust Regression: Asymptotics, Conjectures and Monte Carlo

稳健回归:渐近理论、猜想与 Monte Carlo 模拟

Maximum likelihood type robust estimates of regression are defined and their asymptotic properties are investigated both theoretically and empirically. Perhaps the most important new feature is that the number $p$ of parameters is allowed to increase with the number $n$ of observations. The initial terms of a formal power series expansion (essentially in powers of $p/n$) show an excellent agreement with Monte Carlo results, in most cases down to 4 observations per parameter.

AI 解读阅读原文 ↗BibTeX ↓

Estimation of the Covariance Function of a Homogeneous Process on the Sphere

球面齐次过程协方差函数的估计

A homogeneous random process on the sphere $\{X(P): P \in S_2\}$ is a process whose mean is zero and whose covariance function depends only on the angular distance $\theta$ between the two points, i.e. $E\lbrack X(P)\rbrack \equiv 0$ and $E\lbrack X(P)X(Q)\rbrack = R(\theta)$. Given $T$ independent realizations of a Gaussian homogeneous process $X(P)$, we first derive the exact distribution of the spectral estimates introduced by Jones (1963 b). Further, an estimate $R^{(T)}(\theta)$…

AI 解读阅读原文 ↗BibTeX ↓

Nonparametric Selection Procedures for Symmetric Location Parameter Populations

Various selection problems based on sample means have been considered by Bechhofer (Ann. Math. Statist. (1954), 16-39). Parallel selection procedures based on one-sample Hodges-Lehmann estimators (Ann. Math. Statist. (1963), 598-611) are proposed in this paper. These procedures possess more desirable finite sample properties and equivalent asymptotic properties as compared to rival procedures considered by Lehmann (Math. Ann. (1963), 268-275) and Puri and Puri (Ann. Math.…

阅读原文 ↗BibTeX ↓

Distinctness of the Eigenvalues of a Quadratic form in a Multivariate Sample

多元样本二次型非零特征值的互异性

This paper shows that a quadratic form in a multivariate sample has a certain rank and its nonzero eigenvalues are distinct with probability one under the assumption that the matrix defining the quadratic form satisfies a certain rank condition and that the underlying distribution of the sample is absolutely continuous with respect to Lebesgue measure.

AI 解读阅读原文 ↗BibTeX ↓

On Some Properties of Hammersley's Estimator of an Integer Mean

Hammersley 整数均值估计量的若干性质

Let $X_1, \cdots, X_n$ be i.i.d. $N(i, 1), i = 0, \pm 1, \pm 2,\cdots$. Hammersley [2] proposed $\lbrack\bar{X}_n\rbrack$, the nearest integer to the sample mean, as an estimator of $i$. It is proved that $d$ is minimax and admissible relative to zero-one loss. However, it is shown that relative to squared error loss, the estimator is neither admissible nor minimax.

AI 解读阅读原文 ↗BibTeX ↓

Asymptotic Non-Null Distributions of the Likelihood Ratio Criteria for Covariance Matrix Under Local Alternatives

局部备择下协方差矩阵似然比检验的非零假设渐近分布

Asymptotic expansions of the non-null distributions of the likelihood ratio criteria for testing the equality of a covariance matrix, equality of a mean vector and a covariance matrix, independence between two sets of variates, equality of two covariance matrices, in multivariate normal distributions are derived under the sequence of alternative hypotheses converging to the null hypothesis when the sample size tends to infinity. Numerical accuracies of the asymptotic…

AI 解读阅读原文 ↗BibTeX ↓

Application of the Theory of Products of Problems to Certain Patterned Covariance Matrices

问题乘积理论在具有特定结构的协方差矩阵中的应用

This paper describes a general method for deriving optimal procedures for problems where the covariance matrices are patterned under both null and alternative hypotheses. The pattern considered in this paper was first suggested by Olkin (1970) and is a generalization of the intraclass correlation model of Wilks (1946) and arises in the study of interchangeable random variables. We prove a theorem showing how we can transform most such problems to products of problems where…

AI 解读阅读原文 ↗BibTeX ↓

Some Limit Theorems with Applications in Sampling Theory

若干极限定理及其在抽样理论中的应用

From a finite population units are drawn with varying probabilities with replacement. There is a certain cost for observing a unit. In this paper samples are obtained partly by drawing a fixed number of times, and partly by drawing and observing units until the cost reaches a specified level. Let $X_k$ be the number of times the $k$th unit has been drawn in either case. Consider for a given function $g(\bullet)$ the random variable $Z = \sum_k g(X_k, k)$. Under general…

AI 解读阅读原文 ↗BibTeX ↓

Log-Linear Models for Frequency Data: Sufficient Statistics and Likelihood Equations

频数数据的对数线性模型:充分统计量与似然方程

A general model is proposed for analysis of frequency tables. This model includes conventional log-linear models for complete and incomplete factorial tables and logit models for quantal response analysis. By use of coordinate-free methods of linear algebra and differential calculus, complete minimal sufficient statistics and likelihood equations for the maximum likelihood estimate are derived. The maximum likelihood estimate is shown to be unique if it exists, and necessary…

AI 解读阅读原文 ↗BibTeX ↓

On Some Analogues to Linear Combinations of Order Statistics in the Linear Model

线性模型中次序统计量线性组合的若干推广

We consider the general linear model with independent symmetric errors. In this context we propose and examine the large sample behavior of some estimates of the regression parameters. For the location model these statistics are linear combinations of order statistics. In general they depend on a preliminary estimate and the ordered residuals based on it. The asymptotic efficiency of these procedures is independent of the design matrix. Specifically analogues of the median…

AI 解读阅读原文 ↗BibTeX ↓

On a Theorem of Bahadur on the Rate of Convergence of Point Estimators

关于 Bahadur 点估计量收敛速度定理

In this paper, we have proved a fundamental property of the characteristic function for the random variable $(\partial/\partial\theta) \log f(x \mid \theta)$. Based on this result, we have proved under regularity conditions different from Bahadur's that certain classes of consistent estimators $\{\theta_n^\ast\}$ are asymptotically efficient in Bahadur's sense $\lim_{\varepsilon \rightarrow 0} \lim_{n \rightarrow \infty} \frac{1}{n\varepsilon^2} \log P\theta\{|\theta_n^\ast - \theta| \geqq \varepsilon\} = -\frac{I(\theta)}{2}.$…

AI 解读阅读原文 ↗BibTeX ↓

The Non-Singularity of Generalized Sample Covariance Matrices

广义样本协方差矩阵的非奇异性

Let $X = (X_1, \cdots, X_n)$ where the $X_i: p \times 1$ are independent random vectors, and let $A: n \times n$ be positive semi-definite symmetric. This paper establishes necessary and sufficient conditions that the random matrix $XAX'$ be positive definite w.p.1. The results are applied to cases where $A$ has a particular form or $X_1, \cdots, X_n$ are i.i.d. In particular, it is shown that in the i.i.d. case, the sample covariance matrix $\sigma(X_i - \bar{X})(X_i - \bar{X})'$…

AI 解读阅读原文 ↗BibTeX ↓

Optimal Stopping and Sequential Tests which Minimize the Maximum Expected Sample Size

最优停止与最小化最大期望样本量的序贯检验

Among all sequential tests with prescribed error probabilities of the null hypothesis $H_0: \theta = -\theta_1$ versus the simple alternative $H_1: \theta = \theta_1$, where $\theta$ is the unknown mean of a normal population, we want to find the test which minimizes the maximum expected sample size. In this paper, we formulate the problem as an optimal stopping problem and find an optimal stopping rule. The analogous problem in continuous time is also studied, where we want…

AI 解读阅读原文 ↗BibTeX ↓

Expectation of Elementary Symmetric Functions of a Wishart Matrix

Wishart 矩阵初等对称函数的期望

Some conjectures made by De Waal [Ann. Math. Statist. 43 (1972) 344-347] on the expectation of elementary symmetric functions of the roots of a noncentral Wishart matrix are proved true. The method of proof is through a simple, though perhaps obscure, property of these elementary symmetric functions and simple properties of the Wishart distribution.

AI 解读阅读原文 ↗BibTeX ↓

An Alternative Proof of the Admissibility of the Horvitz-Thompson Estimator

Horvitz–Thompson 估计量可容许性的另一证明

Godambe and Joshi (1965) have shown that for any design the Horvitz-Thompson estimator is admissible in the class of all unbiased estimators of a finite population total. In this note we give a simple alternative proof of this result using induction on the size of the population.

AI 解读阅读原文 ↗BibTeX ↓

A Law of Iterated Logarithm for One-Sample Rank Order Statistics and an Application

For one sample rank order statistics, a law of iterated logarithm and almost sure convergence to Wiener processes are established here. For the one-sample location problem, a sequential test procedure based on rank order statistics is proposed, and with the aid of the earlier results, it is shown that this has power one and arbitrarily small type I error.

阅读原文 ↗BibTeX ↓

A Note on the Optimum Spacing of Sample Quantiles from the Six Extreme Value Distributions

六种极值分布样本分位数的最优间隔:一则札记

The problems of asymptotically optimum spacing of sample quantiles in connection with asymptotically best linear unbiased estimation of the location parameter of an extreme value distribution of Type I or the scale parameter of an extreme value distribution of Type II or III, are essentially the same. Previous results for the scale parameter of an exponential distribution can therefore be used.

AI 解读阅读原文 ↗BibTeX ↓

A Note on Asymptotically Distribution Free Tests for Subhypotheses in Multiple Linear Regression

多元线性回归子假设的渐近分布无关检验札记

The purpose of this note is to show that asymptotically distribution-free (ADF) rank tests proposed by Koul [Ann. Math. Statist. 41 (1970), 1273-1281] for testing subhypotheses in multiple linear regression when based on symmetric scores are asymptotically totally inefficient and can even be inconsistent for symmetric parent distributions. Also, the condition given in his Theorem 2.4 for a test to be ADF is not necessary.

AI 解读阅读原文 ↗BibTeX ↓

Admissible Confidence Interval and Point Estimation for Translation or Scale Parameters

平移或尺度参数的容许置信区间与点估计

Sufficient conditions for admissibility of the best invariant confidence interval for a translation or scale parameter are given, for a very wide class of loss functions. These conditions result by adapting a theorem of L. D. Brown [2]. Simpler sufficient conditions are found for a subclass of loss functions of special interest. The subclass of losses involves three components. One concerned with coverage of the true value, another concerned with the distance from the…

AI 解读阅读原文 ↗BibTeX ↓

On the Attainment of the Cramer-Rao Lower Bound

关于达到 Cramér–Rao 下界

A rigorous proof is given of the often stated fact that if the variance of an unbiased estimator of a function of a real parameter attains the Cramer-Rao lower bound then the family of distributions must be a one-parameter exponential family.

AI 解读阅读原文 ↗BibTeX ↓